... I take 150 mg daily. however for the past couple of days it feels like I haven't taken it. I'm getting all the symptoms of withdrawal (anxiety, increased appetite, I can hear my eyes move, and an overall feeling of GAH!!! ) I've been on it for a couple of years and this is the first time something like this has happened
wednsdy; Sometimes it can even be the extra stress around the Holidays DID you just refill
this prescription if so you might check with the Pharmacist to make sure you have gotten the right dose. But if nothing has changed you should check with the doctor you would not be the first one that has just out of the blue had to have your dose adjusted. Is there anything else your doing different like taking at a different time than normal, Something different in your eating habits etc. think this all over before you call the doctor and get checked out. Just to make sure. Have a good day and don't focus on this you well only make it worse been there to. Chuck1957
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2015 • 2 answers
Posted 20 Apr 2015 • 3 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Posted 7 Jan 2016 • 5 answers
Posted 24 Mar 2016 • 1 answer
Posted 29 Aug 2016 • 2 answers